Aribindi Satyanarayan Rao, "On -order differential operators with Bohr-Neugebauer type property", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 454103, 5 pages, 1987. https://doi.org/10.1155/S0161171287000061
On -order differential operators with Bohr-Neugebauer type property
Suppose is a bounded linear operator in a Banach space. If the differential operator has a Bohr-Neugebauer type property for Bochner almost periodic functions, then, for any Stepanov almost periodic continuous function and any Stepanov-bounded solution of the differential equation , are all almost periodic.
Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.